Swithing from Epivir to Emtriva
Jul 30, 2006
Hi Doctor, Could I switch from Epivir to Emtriva to see if a possible side effect will stop, but if it does not go away, could I then switch back to Epivir? Thanks
Response from Dr. Young
Thanks for your post.
Both 3TC (Epivir) and FTC (Emtriva) are very well tolerated medications. The two are highly similar medications, with similar atomic structures and mechanisms of action, it should be fine to switch from one to the other (provided that your viral load was undetectable) and back again in order to explore possible differences in side effects.
I hope this helps, let us know how things turn out for you. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have Ars Will I Have Sore Throat?
- How Do You Know If You Have Oral Thrush?
- Cold Hands After Masturbation Worried I Have HIV
- Fever After Performing Oral Sex Worried I Have HIV
- Groin Pain After Anal Sex Top Sign Of HIV AIDS
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.